ClinVar Miner

Submissions for variant NM_002878.3(RAD51D):c.209A>T (p.Asp70Val) (rs876660173)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Color RCV000581052 SCV000686429 uncertain significance Hereditary cancer-predisposing syndrome 2018-06-10 criteria provided, single submitter clinical testing
Invitae RCV000804169 SCV000944065 uncertain significance Breast-ovarian cancer, familial 4 2018-12-19 criteria provided, single submitter clinical testing This sequence change replaces aspartic acid with valine at codon 70 of the RAD51D protein (p.Asp70Val). The aspartic acid residue is highly conserved and there is a large physicochemical difference between aspartic acid and valine. This variant is not present in population databases (ExAC no frequency). This variant has not been reported in the literature in individuals with RAD51D-related conditions. ClinVar contains an entry for this variant (Variation ID: 490137). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be disruptive, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.